# SDR UPS01234896

- Difficulty date: January 29, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- Aircraft time: 52,306 hours, 40,474 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT MLG WHEEL WELL SUSPECT CRACK TO VERT CHORD AT BS 870 TO KEEL BEAM JOINT, 16.5 INCHES FROM BOTTOM OF CHORD.  REPAIR CARRIED OUT IAW B727-5330-1995-B.
